Light brown discharge before period the pill

Common Questions and Answers about Light brown discharge before period the pill

discharge

Avatar f tn brown discharge before your period is veryyy normal it is the old blood from your last period making its way out before your current one no worries
Avatar f tn its a light brown discharge and today I have had pains in my stomach.. should i take a pregnancy test do you think?
Avatar f tn Two weeks later, I got my period but it was weird. It was brown discharge two days before and then I got a light period for the next three days. I was worried for a moment but I felt fine. I haven't had sex since but I messed up on my pills. I was late by two hours on the past two or three due to activities. Now, I'm two weeks from my period due date and I'm having brown discharge (yesterday I had normal colored spotting so bright red) and I'm having cramping in my lower back.
326770 tn?1221584000 I am due for my period on Wednesday and for the past week I have had a pinkish brown discharge. I am on the pill (Ortho-TriCyclen Lo) and I NEVER miss a pill. I take the pill at the exact time every night (I have an alarm set on my phone) and I am never even late taking the pill. I am extremely paranoid about getting pregnant because right now is not the right time for me.
Avatar f tn I bled for a couple of days after. Then i started to experience brown discharge. When i got my period it was a really dark brown. I went to the doctors, had a pap test done. I had a bacterial infection. I took antibotics. Before my next period, i experienced that brown discharge but it was lighter and sometimes a lot of it. My period when it came was a light brown and it rarely had spots of red. It was a very light period and didnt last long. I went back and took more antibiotics.
Avatar m tn As I draw nearer to my period date, the discharge seem to get heaver color-wise. It would be light brown discharge one day, then red-ish the next, then back to brown and so on, sometimes red. I'm due in about a day or 2 and just today it started to look more like period blood when I use the bathroom. I thought I would start today, but after a few times on and off through the day, it seem to disappear and has resume back to light brown discharge.
Avatar f tn ve had brown discharge thats showing no signs of going away, i normally have it on the 7th day of my period but this is really unsual for me and i don't know what to do, i doubled up on my pill (12 hours apart) for a few days which stopped my period but this discharge doesn't seem to want to go away and i want to be able to have sex with my boyfriend again without worrying about leaking stuff all over him haha, any help would be appreciated i'm going to the doctor when i can
Avatar n tn Ive had heavy clotting periods, Ive had really thick brown discharge at the begining and end before, Ive had it so dark it almost looked black. And its all just variations in how your hormones influence your period. And with a change in your birth control schedule, that could be totally normal. However, if you are still concerned about it get it checked out. There's no amount of advise from random people that will make you relax if you aren't convinced. Hope that helps.
Avatar f tn When our discharge is pink or brown, brown is old blood, pink is new light blood mixed with our discharge. So, you could have some irritation that is mixing with your usual discharge. Does that make sense?
Avatar f tn I went off the pill in July and had my last pill period then 5 weeks later on Aug 18th had a regular period. Before the pill my cycles were closer to 30 days but that one time it was 35 days which did not concern me because I know the pill can do that. So i figured I wouldn't call anything a "missed period" until at least 5 weeks pass. I was expecting my period on Sept 22 (5 weeks later) and it hasn't come. It is now Sept 28th and I had some brown discharge...very light..
20902657 tn?1605201259 This time round ,the bleeding during the pill free week was as I would expect, not heavier just the slight brown discharge continues (mind you I am still in the pill free week until tomorrow) . It's very light and on and off.
Avatar f tn I do usually get a little bit of brown discharge on the last day of my period but never had it like this before. I am sexually active but havent had sex for about a month. However, we have been doing other things which involve our hands so maybe this could be causing it? I'm beginning to get worried though, but not long ago i had a water infection so maybe it could be from this???
Avatar f tn Hi all. I'm 17 years old and I've been on birth control for a little more than a year and a half. I've had brown discharge before but not the week before my period, but during my ovulation. I'm a little confused as to what this means because it's never happened to me before and if I should go see a doctor about it. As of right now, it seems that the discharge is slowing or stopping I can't figure out which one at this point in time.
Avatar m tn So does that mean that that was my period? My boyfriend keeps telling me that the brown discharge that I had was my period and keeps telling me that I'm freaking out over nothing. But I don't know.
Avatar f tn I NEVER spot before my period so I was convinced it had to be implantation bleeding when I started spotting scant amounts of light brown discharge 3 days before my period. I took Plan B after a condom broke during sex on my peak ovulation day. Pregnancy test was negative, but I thought it was too early. My period came on time, exactly 28 days after the last one. I guess the spotting was either due to Plan B, or it was something new that I can expect to happen now.
1968188 tn?1325716471 s way or flushing out what was left from your previous period before a new one begins. Brown discharge can also be signs of an infection or STD. Taking the morning after pill can mess up your cycle and is actually not that good for your body to take. This can cause the irregular bleeding and discharge. If I were you, I would get a full STD check up as well though just to be on the safe side.
Avatar f tn The brown discharge is usually just old blood.. It's normal for me..
Avatar n tn .. been on the pill because it can happen anytime.
Avatar f tn Im 15. Yes, young. I never had unprotected sex. But yes i have been having sex. Last month march was my last time having sex. I was supposed to recieve my period soon after but instead, got light brown discharge... not something i was looking forward to seeing. Now were in april, Im not supposed to be seeing my period yet. But i've been seeing the same light brown discharge for a week now.. maybe a little longer. This is strange, ive always had a regular period and now this.?
Avatar f tn on 27th i took emergency cntraceptive pill. on july 9th i had light brown discharge, it continued till 17th. on june 23rd i had what seemed like period but the bleeding lasted a day only besides bleeding wasnt normal it had lumps, the color was reddish to brown. on 23rd july i had light similar sticky bleeding but v light lighter than before. i dont knw wt i shud do. i am 21 and quite chubby.
Avatar f tn On Sunday I started having a light brown & light pink discharge it only happen once that day, Monday I was having thick yellow discharge throughout the day, today it became brown again at one point it became really dark & I had a blood cloth kinda looking come out, it had blood, it was dark brown one part was even black! After that came out, there was no more blood or anything it's just light brown, But what can it be ?
Avatar f tn I'm on birth control and i suddenly have brown discharge 2 weeks before my period. I had sex a little over 2 weeks ago w/ a condom and he did not finish in me. when i saw the discharge, took a test and confirmed i am not pregnant. I started getting the discharge on Sunday. I got my cartilage pierced 1 week before that and it didn't hurt until sunday as well. i also developed a cyst behind my ear (still on head and not on ear) . help! Thanks.
Avatar m tn The day after pill induces your period so if you were expecting a period this week and took the pill 2 weeks ago, that was your period. The brown spotting you are experiencing now is just old blood or perhaps another period coming. That morning after pill messes with your hormones. I have taken it before as well and I experienced 3 periods in 1 month.. It took a few months to regulate again. But it works differently for different women.
290867 tn?1333569278 I normally would start my peroid in the overnight of Sunday after my unactive pill but I am now a day late and am having light brown discharge! What do you think this could be? The beginning of AF or could I be pregnant! I took a test 4 days ago and I thought I saw a Super faint line but I could have been wrong! I very much so overanalize! Any help is greatly appriciated!